# SDR HALA2009032800115

- Difficulty date: March 29, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 87,849 hours, 19,849 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Condition: Malfunctioned
- Location: Standby Attitude
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, STAND BY ATTITUDE INDICATOR INOP (TUMBLED ON APP TO SYD).  STAND BY ATTITUDE INDICATOR GROUND CHECK NORNAL NO FLAGS AND NOT TUMBLED IAW AMM 34-26-1.
